# SDR CA970722043

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 337G
- Engine: Cont IO360G
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Switch
- Part number: 15420291
- Condition: Bent
- Location: Switch Bracket
- Component: Cessna
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE WHEEL RETRACTED AND COULD NOT BE EXTENDED DUE TO FAILURE OF THE SQUAT SWITCH BRACKET TO MAKE POSITIVE CONTACT WITH THE SWITCH. THE AIRCRAFT MADE A NOSE WHEEL GEAR UP LANDING.
